A perturbation approach to differential operators with indefinite weights

Jussi Behrndt, Friedrich Philipp, Carsten Trunk

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)185-213
JournalMathematische Annalen
Volume357
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A perturbation approach to differential operators with indefinite weights. / Behrndt, Jussi; Philipp, Friedrich; Trunk, Carsten.

In: Mathematische Annalen, Vol. 357, 2013, p. 185-213.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, Jussi ; Philipp, Friedrich ; Trunk, Carsten. / A perturbation approach to differential operators with indefinite weights. In: Mathematische Annalen. 2013 ; Vol. 357. pp. 185-213.
@article{75c39e3815b944bd97754f0af696607c,
title = "A perturbation approach to differential operators with indefinite weights",
author = "Jussi Behrndt and Friedrich Philipp and Carsten Trunk",
year = "2013",
language = "deutsch",
volume = "357",
pages = "185--213",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",

}

TY - JOUR

T1 - A perturbation approach to differential operators with indefinite weights

AU - Behrndt, Jussi

AU - Philipp, Friedrich

AU - Trunk, Carsten

PY - 2013

Y1 - 2013

M3 - Artikel

VL - 357

SP - 185

EP - 213

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

ER -